Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 2028037, 8 pages
http://dx.doi.org/10.1155/2016/2028037
Research Article

Controlling Neimark-Sacker Bifurcation in Delayed Species Model Using Feedback Controller

School of Mathematics and Computer Science, Zunyi Normal College, Zunyi 563002, China

Received 16 June 2016; Accepted 10 July 2016

Academic Editor: Pavel Kurasov

Copyright © 2016 Jie Ran et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jie Ran, Yanmin Liu, Jun He, and Xiang Li, “Controlling Neimark-Sacker Bifurcation in Delayed Species Model Using Feedback Controller,” Advances in Mathematical Physics, vol. 2016, Article ID 2028037, 8 pages, 2016. https://doi.org/10.1155/2016/2028037.